Show simple item record

dc.contributor.authorMi, J.
dc.contributor.authorLeung, Yee-Hong
dc.contributor.authorWu, W.
dc.identifier.citationMi, J. and Leung, Y. and Wu, W. 2011. Dependence-space-based attribute reduction in consistent decision tables. Soft Computing. 15 (2): pp. 261-268.

This paper proposes a novel approach to attribute reduction in consistent decision tables within the framework of dependence spaces. For a consistent decision table (U, A ? {d}), an equivalence relation r on the conditional attribute set A and a congruence relation R on the power set of A are constructed, respectively. Two closure operators, T r and T R , and two families of closed sets, C r and C R are then constructed with respect to the two equivalence relations. After discussing the properties of C r and C R the necessary and sufficient condition for C r = C R is obtained and employed to formulate an approach to attribute reduction in consistent decision tables. It is also proved, under the condition C r = C R that a relative reduct is equivalent to a R-reduction defined by Novotny and Pawlak (Fundam Inform 16:275-287, 1992). © 2010 Springer-Verlag.

dc.publisherSpringer Verlag
dc.titleDependence-space-based attribute reduction in consistent decision tables
dc.typeJournal Article
dcterms.source.titleSoft Computing
curtin.departmentDepartment of Electrical and Computer Engineering
curtin.accessStatusFulltext not available

Files in this item


There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record